EconPapers    
Economics at your fingertips  
 

Return migration, wage differentials, and the optimal migration duration

Christian Dustmann

European Economic Review, 2003, vol. 47, issue 2, 353-369

Date: 2003
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (254)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0014-2921(01)00184-2
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Return Migration, Wage Differentials, and the Optimal Migration Duration (2001) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:eecrev:v:47:y:2003:i:2:p:353-369

Access Statistics for this article

European Economic Review is currently edited by T.S. Eicher, A. Imrohoroglu, E. Leeper, J. Oechssler and M. Pesendorfer

More articles in European Economic Review from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-23
Handle: RePEc:eee:eecrev:v:47:y:2003:i:2:p:353-369